Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay

Title
Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay
Authors
이영삼
Keywords
delay-dependent, guaranteed cost control, time-delay system, H-INFINITY CONTROL, ROBUST STABILITY, LINEAR-SYSTEMS, TIME-SYSTEMS, LMI APPROACH, STABILIZATION, CRITERIA
Issue Date
2005
Publisher
INST CONTROL AUTOMATION & SYSTEMS ENGINEERS-KOREAN INST ELECTRICAL ENG
Series/Report no.
INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS ; Vol.3 No.4
Abstract
A guaranteed cost control problem for a class of discrete-time linear state-delayed systems with norm-bounded uncertainties is considered. Attention is focused on the design of memoryless state feedback controllers such that the resulting closed-loop system is asymptotically stable and an adequate level of performance is also guaranteed. By using a descriptor model transformation of the system and Moon’s inequality for bounding cross terms, new delay-dependent sufficient conditions for the existence of the guaranteed cost controller are presented in terms of linear matrix inequalities. Three numerical examples are given which show that the proposed method can even produce a lower guaranteed cost than the delay-independent methods.
URI
http://dspace.inha.ac.kr/handle/10505/29412
ISSN
1598-6446
Appears in Collections:
College of Engineering(공과대학) > Electrical Engineering (전기공학) > Local Access Journal, Report (전기공학 논문, 보고서)

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse